| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user reported that he could not hear with his device anymore.__.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However, to determine an exact root cause device investigation would be necessary.Further technical checks are planned but no date has been scheduled yet.
Event or Problem Description
The user reported that he could not hear with his device anymore.Expert measurements will be planned to confirm a potential device failure.